# SDR AALA201905039033

- Difficulty date: May 2, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N344AN
- Make and model: Boeing 767323
- Aircraft serial: 33083
- Aircraft time: 60,619 hours, 9,952 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 32896961
- Part serial: P540
- Condition: Unreliable
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT DECLARED EMERGNECY AND RETURNED TO PHL ON ACCOUNT OF LOSS OF BOTH PACKS AND LOSS OF CABIN PRESSURIZATION. AFTER 20 MINS OF CRUISE AT FL370, AND HAVING LOST THE LEFT PACK, GOT R PACK TEMP AND R PACK OFF MSGS AND R PACK OFF AND INOP LIGHTS. RAPID DESCENT TO 10000 MSL, CABIN ALT HELD AT 8000. NO O2 MASK DROP. LANDED UNDER MAX WT. MAINTENANCE ACCOMPLISHED FIM 21-51-00-815 FIG 104. CHECKED CONDENSER AND BOTH HEAT EXCHANGERS FOR BLOCKAGE. NO FAULTS ON BITE. REMOVED AND REPLACED R PACK LOW LIMIT VALVE IAW AMM 21-51-11-002-001 AND 016. SEE SDR # AALA201905039001.
